# SDR DALA2018022801273

- Difficulty date: February 27, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNELS ON FLOOR PANELS #221XF, 221TF, 222AFF, AND 222AJF AT PAX CABIN (CPAX). NRC 00438: CRACKED CHANNELS ON FLOOR PANELS #221XF, 221TF, 222AFF AT PAX CABIN WERE REPAIRED PER B717 SRM 53-00-00-1A FIG 101.  AND CRACKED CHANNEL ON FLOOR PANEL 222AJF WAS REPAIRED PER B-717 SRM 53-20-50-2R-5. (ET)(HFEC) WAS ACCOMPLISHED AT CHANNELS ON FLOOR PANELS #221XF, 221TF, 22AJF, AND 222AFF AT PAX CABIN. AFTER DAMAGE REMOVED AND NO CRACKS WERE FOUND PER DC MD NDT SPM PART 6. 06-10-01.001 EQUIP. (PHASEC 3D N/C 1381 EXP. 20DEC18). (LP #0443358)
